# SDR ABXA9900579

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lt Cockpit
- Component: Doug
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER ADJUSTING THE CAPTAIN'S MAP LIGHT RHEOSTAT, THE MAP AND BRIEFCASE CIRCUIT BREAKER OPENED.  THERE WAS A STRONG SMELL OF BURNING WIRE FOR A FEW SECONDS AFTER THE CIRCUIT BREAKER OPENED.  REPOSITIONED SHORTED WIRE TO THE MAP LIGHT HOUSING.
